Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 19, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Jun 3, 2011, 3:05 PM EDT. It took effect at Jun 3, 2011, 6:00 PM EDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2011, 3:05 PM EDT (19:05 UTC)
- In effect from
- Jun 3, 2011, 6:00 PM EDT
- Expired
- Jun 5, 2011, 10:30 AM EDT
- In force
- 41 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
928 WHUS72 KKEY 031905 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 305 PM EDT FRI JUN 3 2011 GMZ031>033-052>054-072>075-040315- /O.NEW.KKEY.SC.Y.0019.110603T2200Z-110604T1500Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 305 PM EDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT... FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS AND GUSTY CAN BE EXPECTED TONIGHT...WITH SEAS BEYOND THE REEF OF 4 TO 7 FEET LIKELY...AND EVEN HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
7 follow-up statements
824 WHUS72 KKEY 040102 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 902 PM EDT FRI JUN 3 2011 GMZ031>033-052>054-072>075-040915- /O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 902 PM EDT FRI JUN 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF FLORIDA BAY...THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS OF FLORIDA FROM OCEAN REEF THROUGH THE DRY TORTUGAS. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS AND GUSTY CAN BE EXPECTED TONIGHT...WITH SEAS BEYOND THE REEF OF 4 TO 7 FEET LIKELY...AND EVEN HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
854 WHUS72 KKEY 040821 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 421 AM EDT SAT JUN 4 2011 GMZ031>033-040930- /O.CAN.KKEY.SC.Y.0019.000000T0000Z-110604T2100Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 421 AM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. DUE TO WINDS SLACKENING TO NEAR 15 KNOTS AND GUSTY ON FLORIDA BAY AND THE GULF WATERS NORTH OF THE LOWER KEYS INCLUDING THE OFFSHORE WATERS OF MAINLAND MONROE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED ON THESE WATERS. $$ GMZ052>054-072>075-041500- /O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T1500Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 421 AM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED THIS MORNING BEFORE SLACKENING A TOUCH THIS AFTERNOON...WITH SEAS BEYOND THE REEF OF 4 TO 7 FEET LIKELY...AND EVEN HIGHER IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
510 WHUS72 KKEY 041349 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 949 AM EDT SAT JUN 4 2011 GMZ052>054-072>075-042200- /O.EXT.KKEY.SC.Y.0019.000000T0000Z-110604T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 949 AM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED THIS AFTERNOON...BEFORE SLACKENING A BIT LATE. SEAS BEYOND THE REEF OF 4 TO 7 FEET ARE LIKELY...WITH EVEN HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
171 WHUS72 KKEY 041933 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 333 PM EDT SAT JUN 4 2011 GMZ052>054-072>075-050500- /O.EXT.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 333 PM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED TONIGHT. SEAS BEYOND THE REEF OF 4 TO 7 FEET ARE LIKELY...WITH EVEN HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FUTTERMAN
282 WHUS72 KKEY 050110 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 910 PM EDT SAT JUN 4 2011 GMZ031-050915- /O.EXA.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/ FLORIDA BAY- 910 PM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR COASTAL WATERS IN FLORIDA BAY. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED TONIGHT PRODUCING ROUGH SEAS ON BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ052>054-072>075-050915- /O.CON.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 910 PM EDT SAT JUN 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS CAN BE EXPECTED TONIGHT. SEAS BEYOND THE REEF OF 4 TO 7 FEET ARE LIKELY...WITH EVEN HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
526 WHUS72 KKEY 050819 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 419 AM EDT SUN JUN 5 2011 GMZ031-050930- /O.CAN.KKEY.SC.Y.0019.000000T0000Z-110605T1000Z/ FLORIDA BAY- 419 AM EDT SUN JUN 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. DUE TO WINDS DECREASING TO NEAR 15 KNOTS AND GUSTY...THE SMALL CRAFT ADVISORY FOR FLORIDA BAY HAS BEEN CANCELED. $$ GMZ052>054-072>075-051500- /O.EXT.KKEY.SC.Y.0019.000000T0000Z-110605T1500Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 419 AM EDT SUN JUN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS FROM OCEAN REEF TO BEYOND DRY TORTUGAS AND SOUTH FOR 60 NM. * WINDS AND WAVES: EAST WINDS SUSTAINED NEAR 20 KNOTS EARLY WILL DECREASE TO BETWEEN 15 AND 20 KNOTS BY AFTERNOON. SEAS BEYOND THE REEF OF 4 TO 7 FEET WILL SUBSIDE TO 4 TO 6 FEET...WITH EVEN HIGHER SEAS IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
967 WHUS72 KKEY 051430 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT SUN JUN 5 2011 GMZ052>054-072>075-051530- /O.CAN.KKEY.SC.Y.0019.000000T0000Z-110605T1500Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1030 AM EDT SUN JUN 5 2011 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION ACROSS THESE WATERS GIVEN SUSTAINED EAST WINDS BETWEEN 15 AND 20 KNOTS AND COMBINED SEAS OF 4 TO 6 FEET. $$ FUTTERMAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 2:45 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 3, 2:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 245 PM EDT FRI JUN 3 2011 .DISCUSSION...IN THE MID AND UPPER LEVELS...700-200 MB...LATEST AVAILABLE SATELLITE IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 200 PM DEPICTS THE (595 DM AT 500 MB) MID-LEVEL CENTER OF A ROBUST WARM CORE ANTICYCLONE NEAR GREENVILLE MISSISSIPPI. THIS BREADTH OF THIS ANTICYCLONE PRESENTLY ENCOMPASSES MUCH OF THE CENTRAL AND EASTERN UNITED STATES. THE SOUTHERN EDGE OF THE ANTICYCLONE IS ACROSS CENTRAL FLORIDA. CLOSER TO THE KEYS...THERE REMAINS A NARROW AXIS OF AN EAST TO WEST ORIENTED TROUGH POSITIONED FROM THE WESTERN GULF EAST TO ACROSS SOUTH FLORIDA AND INTO THE WEST CENTRAL ATLANTIC NEAR 26N 70W. TO THE SOUTH...THERE IS A BROAD AREA OF LOWER PRESSURE OVER THE NORTH-CENTRAL AND NORTHWESTERN CARIBBEAN SEA. AT THE SURFACE AND IN THE LOWER TO MID LEVELS...SURFACE TO 700 MB...LATEST AVAILABLE SATELLITE IMAGERY OVERLAID WITH BOTH MARINE AND LAND SURFACE OBSERVATIONS AND ANALYSIS AS OF 200 PM...DETAIL A NEAR 1020 MB SURFACE RIDGE PARKED FROM ALONG THE MISSISSIPPI DELTA AREA EASTWARD INTO THE WESTERN ATLANTIC NEAR 30N 70W. CURRENT WATER VAPOR IMAGERY AND MIMIC SATELLITE TOTAL PRECIPITABLE WATER AS OF 200 PM SUGGEST THAT PWAT(PRECIPITABLE WATER) REMAINS BETWEEN 1.00 AND 1.25 OVER AND JUST UPSTREAM OF THE KEYS. .CURRENTLY...AS OF 200 PM...SKIES ARE MOSTLY SUNNY ACROSS THE KEYS AND ADJOINING WATERS. RADAR DOES NOT EVEN DETECT ONE SINGLE SHOWER ACROSS THE ENTIRE CWA. TEMPERATURES OVER THE ISLANDS OVER THE ISLANDS HAVE CLIMBED TO BETWEEN 85 AND 90 DEGREES WITH DEWPOINTS ONLY IN THE MID TO UPPER 60S. C-MAN STATIONS ALONG THE FLORIDA REEF ARE REGISTERING NORTHEAST TO EAST WINDS BETWEEN 15 AND 20 KNOTS WITH GUSTS AROUND 20 KNOTS. ISLAND SENSORS ARE RECORDING WINDS NORTHEAST TO EAST WINDS BETWEEN 10 AND 20 MPH. .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...THE STRONGEST 500 MB RIDGING OR NEAR 595 DM @ 500 MB RIDGING WILL REMAIN NEAR THE SOUTHERN PLAINS THROUGH SUNDAY...WITH THE ANTICYCLONE GRADUALLY WEAKENING TO NEAR 590 DM BY MONDAY NIGHT. BUT THE FLORIDA KEYS WILL CONTINUE TO REMAIN ALONG THE SOUTHERN PERIPHERY OF THE DRIEST AIR WITH THE 12Z NAM AND GFS MODEL FORECAST SOUNDINGS CONTINUING TO ILLUSTRATE THAT TOTAL PWAT WILL REMAIN AROUND OR UNDER 1.25 INCHES ACROSS THE KEYS THRU MONDAY NIGHT. BOTH THE 12Z ECMWF AND THE GFS ALSO CONTINUE TO INDICATE THE PRESENCE OF SURFACE LOW PRESSURE MEANDERING IN THE WESTERN CARIBBEAN THROUGH MONDAY NIGHT. SINCE THE SURFACE RIDGE WILL BE ACROSS CENTRAL AND NORTHERN FLORIDA THROUGH SUNDAY...NEAR BREEZY TO BREEZY CONDITIONS WILL ACCOMPANY THE DRY CONDITIONS. BY SUNDAY NIGHT THE SURFACE RIDGE WILL SLIDE SOUTHWARD TOWARDS SOUTH FLORIDA...ALLOWING THE GRADIENT TO COLLAPSE WHICH IS MORE CLIMATOLOGICAL FOR THIS TIME OF YEAR. WITH THE SURFACE RIDGE JUST TO THE NORTH OF THE KEYS SUNDAY NIGHT THROUGH MONDAY NIGHT...LIGHT EAST WINDS WILL RESUME. DESPITE A LIGHT WIND PROFILE AND STRONG HEATING SUNDAY AND MONDAY AFTERNOON...12Z NAM AND GFS FORECAST SOUNDINGS STILL ILLUSTRATE AN ABUNDANTLY DRY LOWER TO MIDDLE TROPOSPHERIC PROFILE...WITH PWAT REMAINING BETWEEN 1.00 AND 1.25 INCHES. FOR THAT REASON WILL BE STICKING WITH JUST 10 PERCENT POPS THROUGH THE PERIOD...WHICH IS BELOW NORMAL FOR EARLY JUNE. GIVEN THE HIGHER PERCENTAGE OF SUNSHINE...HI TEMPERATURES WILL RISE A FEW DEGREES ABOVE NORMAL...REACHING TO AROUND 90 DEGREES EACH DAY. EXTENDED...TUESDAY THROUGH FRIDAY...THE COLD CORE CENTER OF A NEAR 555 DM LOW AT 500 MB CENTERED OVER ATLANTIC CANADA...WILL MOVE MOVE SOUTHWARD ACROSS THE WESTERN ATLANTIC TO NEAR 35N 60W BY SUNDAY MORNING...THEN INDUCING SLIGHT HEIGHT FALLS OVER SOUTH FLORIDA AND THE KEYS BY MONDAY AFTERNOON AND TUESDAY. THE SLIGHTLY LOWER MID-LEVEL HEIGHTS WILL CONTINUE THOUGH THE REST OF THE WEEK AND THE 12Z GFS MODEL FORECAST SOUNDINGS ILLUSTRATE THAT PWAT INCREASES BACK TO BETWEEN 1.25 AND 1.50 INCHES...WHICH IN COMBINATIONS WITH A SURFACE RIDGE REMAINING OVER SOUTH FLORIDA AND IN CLOSE PROXIMITY TO THE KEYS...WILL PROMOTE BETTER MESOSCALE ACTIVITY OVER SOUTH FLORIDA AND THE ISLANDS. AS A RESULT...NEAR CLIMO 12 HOUR POPS OF 20 PERCENT WILL BE MAINTAINED THROUGH THE PERIOD. && .MARINE...MODERATE TO FRESH WINDS LATE THIS AFTERNOON WILL BECOME FRESH TO STRONG WINDS ACROSS ALL WATERS THIS EVENING AS THE GRADIENT INCREASES AGAIN IN RESPONSE TO LOWER PRESSURE IN THE WESTERN CARIBBEAN SEA. AS A RESULT...A SMALL CRAFT ADVISORY WILL BE HOISTED ACROSS THE WATERS THROUGH LATE SATURDAY MORNING. FRESH TO STRONG EAST WINDS SATURDAY MORNING WILL SLACKEN A TAD SATURDAY AFTERNOON BEFORE ANOTHER SUBTLE SURGE IMPACTS ALL KEYS COASTAL WATERS SATURDAY NIGHT. MODERATE TO OCCASIONALLY FRESH EAST WINDS EARLY SUNDAY MORNING WILL DECREASE DURING THE AFTERNOON AND ESPECIALLY SUNDAY NIGHT. LIGHT TO GENTLE WINDS ON MONDAY WILL BECOME LIGHT WINDS TUESDAY AND WEDNESDAY. HENCE THE BEST BOATING CONDITIONS WILL COMMENCE SUNDAY NIGHT AND MONDAY...AND BE IN PLACE DURING NEXT WEEK. && .AVIATION...VFR WILL BE THE PREVAILING CONDITIONS AT THE KEYW AND KMTH ISLAND TERMINALS LATE THIS EVENING THROUGH SATURDAY MORNING. SHALLOW SCATTERED CUMULUS WILL CONTINUE TO HAVE BASES BETWEEN 2500 AND 3500 FEET...WITH WINDS FROM 1000 TO 5000 FEET HOLDING STEADY BETWEEN 20 TO 25 KNOTS. BOTH TAF LOCATIONS WILL HAVE WIND GUSTS JUST ABOVE 20 KNOTS ADVERTISED THROUGH THE BALANCE OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 79 87 79 88 / 10 10 10 10 MARATHON 79 89 79 91 / 10 10 10 10 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY ALL WATERS TONIGHT... && PUBLIC/MARINE.................FUTTERMAN AVIATION/NOWCASTS.............04 DATA ACQUISITION/UPPER AIR....NELSON/11 VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Jun 3, 5:33 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 533 AM EDT FRI JUN 3 2011 FLZ076>078-GMZ031>033-052>054-072>075-041000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 533 AM EDT FRI JUN 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED ON ALL KEYS COASTAL WATERS TONIGHT... A WESTERN ATLANTIC REGION LYING ACROSS THE GULF COAST REGION WILL BE REINFORCED BY ANOTHER AREA OF HIGH PRESSURE TO THE NORTH BY TONIGHT. MEANWHILE...A BROAD AREA OF LOW PRESSURE WILL LINGER IN THE WESTERN ATLANTIC SEA. THE PRESSURE DIFFERENCE BETWEEN THESE TWO FEATURES WILL RESULT IN ANOTHER WIND SURGE LATE THIS AFTERNOON AND TONIGHT. THIS WIND INCREASE WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY ON ALL KEYS COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED ON THE FLORIDA STRAITS EARLY SATURDAY MORNING...BEFORE WINDS SLACKEN SOMEWHAT IN THE AFTERNOON. ANOTHER MINOR WIND INCREASE SATURDAY NIGHT WILL REQUIRE AT LEAST AN EXERCISE CAUTION HEADLINE AND PERHAPS AN ADVISORY. WINDS WILL DECREASE SUNDAY AFTERNOON AND ESPECIALLY SUNDAY NIGHT. ELSEWHERE...NO HAZARDOUS WEATHER IS EXPECTED ALONG THE ISLAND CHAIN THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. APA
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:37 PM EDT | Small Craft Advisory | KEY | 7 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.